# SDR REXA201100616

- Difficulty date: September 21, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 21,754 hours, 19,465 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY LIGHTS INOPERATIVE.  CLEANED AND RECONNECTED PLUG ON EMERGENCY LIGHT IAW AMM 33-51-01. OPS CHECKED GOOD.
